Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

August 18, 2015Dooly County, Macon County, Schley County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 18, 2015, 3:20 PM EDT for Dooly County, Macon County, Schley County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2015, 3:20 PM EDT (19:20 UTC)
Expired
Aug 18, 2015, 3:45 PM EDT
In force
25 min
Issued by
NWS Atlanta, GA

Counties Dooly County, GA, Macon County, GA, Schley County, GA

The radar

The Robins AFB radar (KJGX), 89 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.3 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
740 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

632 
WWUS82 KFFC 181920
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT TUE AUG 18 2015
 
GAZ080-092-093-104>106-181945-
SUMTER GA-MACON GA-TAYLOR GA-SCHLEY GA-CRISP GA-DOOLY GA-
320 PM EDT TUE AUG 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SUMTER...MACON...SOUTHERN
TAYLOR...SCHLEY...NORTHWESTERN CRISP AND DOOLY COUNTIES UNTIL 345 PM
EDT...

AT 320 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR ELLAVILLE TO NEAR ANDERSONVILLE TO 8 MILES NORTHEAST OF
DESOTO...AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
AMERICUS...CORDELE...VIENNA...ELLAVILLE...OGLETHORPE...MONTEZUMA...
BYROMVILLE...IDEAL...PINEHURST...LESLIE...ANDERSONVILLE...LILLY...DE
SOTO...DOOLING...DESOTO...COBB...LAMAR...RUPERT...GARDEN VALLEY AND
RICHWOOD.

LAT...LON 3213 8421 3223 8442 3252 8423 3226 8380
      3201 8367 3191 8407
TIME...MOT...LOC 1920Z 243DEG 22KT 3230 8428 3219 8406 3201 8393 

$$

DJN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 18, 1:36 PM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, Aug 18, 1:36 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
136 PM EDT TUE AUG 18 2015

.UPDATE...
/ISSUED AT 1111 AM EDT TUE AUG 18 2015/
HAVE MADE TWEAKS TO POPS/WX BASED UPON CURRENT RADAR TRENDS. AREA
OF SHOWERS AND ISOLATED THUNDERSTORMS CONTINUE TO SPREAD ACROSS
NORTHWEST AND NORTH GA. NOT SEEING THE AREA OF SHOWERS SPREAD TOO
FAR TO THE SOUTH AND HAVE PULLED BACK ON THE POPS/THUNDER ALONG
AND SOUTH OF I-85 THROUGH EARLY AFTERNOON. UPDATED FORECAST
ALREADY ISSUED.

&&

.PREV DISCUSSION... /ISSUED 353 AM EDT TUE AUG 18 2015/

SHORT TERM /TODAY THROUGH WEDNESDAY/...
MODELS IN GOOD AGREEMENT THROUGH THE SHORT TERM WITH A VERY GOOD
GULF CONNECTION SPREADING DEEP MOISTURE OVER THE CWA. THIS WILL
CONTINUE INTO WEDNESDAY KEEP SCATTERED TO WIDESPREAD SHOWERS AND
TSTORMS OVER THE CWA. THE BEST CHANCES WILL BE ACROSS NORTH GEORGIA
AND MAINLY DURING THE AFTERNOON AND EVENING HOURS. ALTHOUGH THUNDER
WILL BE MINIMAL EARLY THIS MORNING AND ALSO WEDNESDAY MORNING...
EXPECT THUNDER TO BECOME MORE NUMEROUS WITH DAYTIME HEATING THIS
AFTERNOON AND INTO THE EARLY EVENING HOURS. ALTHOUGH THE GREATEST
INSTABILITY WILL BE ACROSS NORTH GA...AN ISOLATED STRONG TO SEVERE
STORM WILL BE POSSIBLE JUST ABOUT ANYWHERE THIS AFTERNOON AND
EVENING WITH THE MAIN THREAT BEING STRONG WINDS. TEMPERATURES
THROUGH WEDNESDAY WILL BE PRETTY CLOSE TO PERSISTENCE DUE TO
CLOUDS AND PRECIP...AND THE MODELS HAVE A GOOD HANDLE ON THIS.

17

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
PATTERN IN LONG TERM PERIOD TRANSITIONS FROM HIGH AMPLITUDE TROUGH
ALONG THE MS RIVER VALLEY STATES ON WED TO ZONAL FLOW THIS WEEKEND
AND FINALLY WEAK NW FLOW/UPR RIDGE TO THE WEST WITH A HINT OF A
MDT FROPA ON MONDAY. WITH THE FIRST TWO PATTERNS...SE CONUS SHOULD
REMAIN IN MOIST PATTERN WITH DEEP MOISTURE THRU THE WEEKEND. NO
ONE DAY SEEMS TO STAND OUT WITH PRECIP CHCS NOR DO ANY DAYS SEEM
TO HAVE CHC FOR SVR OR EVEN STRONG DEEP CONVECTION. MED RANGE
MODELS IN GOOD AGREEMENT. WPC PREFERRING BLEND OF ALL 00Z
OPERATIONAL MODELS FOR FEATURES AFFECTING CWA THRU DAY 7.

TROPICAL ACTIVITY REMAINS SUBDUED. COLD CORE UPPER LOW OFF
CAROLINA COAST...WHICH HAS PLAYED A ROLE IN CREATING STAGNANT
PATTERN OF LATE AND MAY BECOME TROPICAL IN NATURE...SHOULD GET
PICKED UP BY UPPER TROUGH THIS WEEKEND AND LIFT AWAY FROM EAST
COAST. LOW LATITUDE DISTURBANCE AT 35W LONGITUDE THAT TPC IS
TRACKING COULD DEVELOP INTO A NAMED STORM BUT PROGGED TO REMAIN ON
WESTERLY COURSE WITH MEAGER INTENSITY BY ECMWF AND GFS. BY NO
MEANS A GUARANTEE BUT THATS THE LATEST 411.

SNELSON

&&

.AVIATION...
18Z UPDATE...
DEEP TROPICAL AIR MASS IN PLACE WILL RESULT IN WIDESPREAD SHOWERS
WITH SCATTERED EMBEDDED THUNDERSTORMS THROUGH THE EVENING... WITH
ISOLATED SHOWERS LINGERING OVERNIGHT. EXPECT A REPEAT OF WIDESPREAD
CONVECTION AGAIN ON WEDNESDAY WITH DAYTIME HEATING. VFR CIGS WILL
PREVAIL THROUGH THE EVENING... THEN A MIX OF IFR/MVFR CIGS WILL
SPREAD OVER ALL TAF SITES BY 08-10Z WED IF NOT SOONER. CIGS WILL
IMPROVE TO VFR LEVELS BY 17-18Z WED. WINDS WILL REMAIN SOUTHWEST...
GENERALLY 10KTS OR LESS WITH STRONG GUSTS AROUND CONVECTION.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON TIMING OF IFR/MVFR CIGS TONIGHT AND IMPROVEMENT TO VFR ON WED
HIGH ON REMAINING ELEMENTS

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          86  70  87  73 /  70  70  70  30
ATLANTA         87  72  85  74 /  70  70  70  30
BLAIRSVILLE     81  68  82  68 /  80  80  70  50
CARTERSVILLE    83  71  85  72 /  80  80  70  50
COLUMBUS        88  74  88  75 /  70  70  70  30
GAINESVILLE     83  71  84  72 /  80  80  70  40
MACON           91  72  89  74 /  70  70  70  20
ROME            83  71  85  72 /  80  80  70  60
PEACHTREE CITY  88  72  85  73 /  70  70  70  30
VIDALIA         89  74  92  75 /  70  60  70  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ATWELL/39
LONG TERM....BAKER
AVIATION...39
Hazardous weather outlook, Aug 18, 12:02 PM EDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1202 PM EDT TUE AUG 18 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191130-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1202 PM EDT TUE AUG 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A VERY MOIST AND MODERATELY UNSTABLE ENVIRONMENT WILL RESULT IN
WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS DEVELOPING ACROSS
NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. SOME OF THE
THUNDERSTORMS COULD BE STRONG... OR EVEN BRIEFLY SEVERE.

WEATHER HAZARDS EXPECTED...

THE MAIN STORM THREATS WILL BE WIND GUSTS TO 50 MPH... FREQUENT
LIGHTNING AND PERIODS OF VERY HEAVY RAIN THAT COULD CAUSE BRIEF
FLOODING ALONG LOW LYING FLOOD PRONE AREAS. THE MORE FAVORABLE TIME
FOR STRONG STORMS WILL BE BETWEEN 2 PM AND 10 PM TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE THROUGH MONDAY.
HEAVY RAINFALL...GUSTY WINDS AND LIGHTNING WILL BE THE LIKELY
HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Aug 18, 1:43 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
143 PM EDT TUE AUG 18 2015

GAZ022-023-033>035-181815-
NORTH FULTON GA-GWINNETT GA-BARROW GA-FORSYTH GA-HALL GA-
143 PM EDT TUE AUG 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NORTH FULTON...
NORTHERN GWINNETT...NORTHWESTERN BARROW...FORSYTH AND SOUTHWESTERN
HALL COUNTIES UNTIL 215 PM EDT...

AT 142 PM EDT...A STRONG THUNDERSTORM WAS OVER SUWANEE...OR 9 MILES
NORTHWEST OF LAWRENCEVILLE...MOVING NORTHEAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...JOHNS CREEK...ALPHARETTA...DULUTH...SUGAR HILL...
SUWANEE...BUFORD...BRASELTON...AUBURN...FLOWERY BRANCH...DACULA...
OAKWOOD...BERKELEY LAKE...REST HAVEN...BUFORD DAM-LAKE LANIER
PARKS...AQUALAND PARK...CHATEAU ELAN...COUNTY LINE...LAKE LANIER
ISLANDS AND BROOKWOOD.

LAT...LON 3413 8381 3413 8382 3411 8382 3410 8379
      3409 8379 3407 8377 3406 8374 3404 8372
      3393 8415 3409 8424 3428 8396
TIME...MOT...LOC 1742Z 245DEG 28KT 3405 8411

DJN
Special weather statement, Aug 18, 2:10 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
210 PM EDT TUE AUG 18 2015

GAZ022-023-025-034-035-181845-
GWINNETT GA-BARROW GA-JACKSON GA-FORSYTH GA-HALL GA-
210 PM EDT TUE AUG 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GWINNETT...
NORTHWESTERN BARROW...NORTHWESTERN JACKSON...EASTERN FORSYTH AND
SOUTHERN HALL COUNTIES UNTIL 245 PM EDT...

AT 210 PM EDT...A STRONG THUNDERSTORM WAS OVER FLOWERY BRANCH...OR 9
MILES SOUTHWEST OF GAINESVILLE...MOVING NORTHEAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GAINESVILLE...JEFFERSON...BUFORD...BRASELTON...FLOWERY BRANCH...
OAKWOOD...HOSCHTON...PENDERGRASS...TALMO...REST HAVEN...CANDLER...
APPLE VALLEY...AQUALAND PARK...CHATEAU ELAN...PEACH STATE SPEEDWAY...
ROAD ATLANTA-LANIER SPEEDWAY...THOMPSONS MILL...CHESTNUT MOUNTAIN AND
OSCARVILLE.

LAT...LON 3416 8350 3408 8384 3406 8392 3421 8404
      3438 8384
TIME...MOT...LOC 1810Z 237DEG 26KT 3418 8391

DJN
Special weather statement, Aug 18, 2:53 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
253 PM EDT TUE AUG 18 2015

GAZ025-035-036-181930-
BARROW GA-CLARKE GA-JACKSON GA-
253 PM EDT TUE AUG 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BARROW...NORTHWESTERN
CLARKE AND EASTERN JACKSON COUNTIES UNTIL 330 PM EDT...

AT 253 PM EDT...A STRONG THUNDERSTORM WAS OVER ARCADE...OR NEAR
JEFFERSON...MOVING EAST AT 20 MPH.

  HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JEFFERSON...COMMERCE...STATHAM...ARCADE...NICHOLSON...ATHENS-CLARKE
COUNTY (BALANCE)...APPLE VALLEY...BEAR CREEK RESERVOIR...WESTGATE
PARK...PEACH STATE SPEEDWAY AND SANDY CREEK RECREATION AREA.

LAT...LON 3413 8337 3408 8337 3405 8339 3405 8338
      3402 8338 3397 8351 3397 8354 3396 8354
      3396 8355 3395 8362 3412 8368 3425 8350
TIME...MOT...LOC 1853Z 251DEG 19KT 3406 8357

DJN
Local storm report, Aug 18, 2:54 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 PM EDT TUE AUG 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     JEFFERSON               34.12N  83.57W
08/17/2015                   JACKSON            GA   911 CALL CENTER

            911 CALL CENTER RECEIVED REPORTS OF SEVERAL TREES DOWN
            IN THE COUNTY.

&&

EVENT NUMBER FFC1500641

KOVACIK
Special weather statement, Aug 18, 3:20 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT TUE AUG 18 2015

GAZ080-092-093-104>106-181945-
SUMTER GA-MACON GA-TAYLOR GA-SCHLEY GA-CRISP GA-DOOLY GA-
320 PM EDT TUE AUG 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SUMTER...MACON...SOUTHERN
TAYLOR...SCHLEY...NORTHWESTERN CRISP AND DOOLY COUNTIES UNTIL 345 PM
EDT...

AT 320 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR ELLAVILLE TO NEAR ANDERSONVILLE TO 8 MILES NORTHEAST OF
DESOTO...AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
AMERICUS...CORDELE...VIENNA...ELLAVILLE...OGLETHORPE...MONTEZUMA...
BYROMVILLE...IDEAL...PINEHURST...LESLIE...ANDERSONVILLE...LILLY...DE
SOTO...DOOLING...DESOTO...COBB...LAMAR...RUPERT...GARDEN VALLEY AND
RICHWOOD.

LAT...LON 3213 8421 3223 8442 3252 8423 3226 8380
      3201 8367 3191 8407
TIME...MOT...LOC 1920Z 243DEG 22KT 3230 8428 3219 8406 3201 8393

DJN

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 8:01 PM EDTSpecial Weather StatementFFCClarke, Oconee44 min
Aug 17, 8:15 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Jackson, Madison45 min
Aug 17, 8:25 PM EDTSpecial Weather StatementFFCForsyth, Hall50 min
Aug 17, 8:44 PM EDTSpecial Weather StatementFFCClarke, Madison, Oconee46 min
Aug 17, 9:31 PM EDTSpecial Weather StatementFFCClarke, Madison, Oconee, Oglethorpe59 min
Aug 17, 10:45 PM EDTSpecial Weather StatementFFCGreene, Morgan60 min
Aug 18, 1:43 PM EDTSpecial Weather StatementFFCGwinnett32 min
Aug 18, 2:10 PM EDTSpecial Weather StatementFFCHall35 min
Aug 18, 2:53 PM EDTSpecial Weather StatementFFCJackson37 min
Aug 18, 3:52 PM EDTSpecial Weather StatementFFCPike23 min
Aug 18, 3:56 PM EDTSpecial Weather StatementFFCTalbot34 min
Aug 18, 4:11 PM EDTSpecial Weather StatementFFCPickens34 min
Aug 18, 4:16 PM EDTSpecial Weather StatementFFCLamar29 min
Aug 18, 4:18 PM EDTSpecial Weather StatementFFCForsyth27 min
Aug 18, 4:28 PM EDTSpecial Weather StatementFFCCrawford32 min
Aug 18, 4:36 PM EDTSpecial Weather StatementFFCPickens24 min
Aug 18, 4:53 PM EDTSpecial Weather StatementFFCForsyth37 min
Aug 18, 4:57 PM EDTSpecial Weather StatementFFCBibb, Crawford33 min
Aug 18, 4:59 PM EDTSpecial Weather StatementFFCDodge31 min
Aug 18, 5:04 PM EDTSpecial Weather StatementFFCCherokee, Dawson26 min
Aug 18, 5:18 PM EDTSevere Thunderstorm WarningFFCForsyth, Fulton, Gwinnett27 min
Aug 18, 5:23 PM EDTSpecial Weather StatementFFCMeriwether37 min
Aug 18, 5:28 PM EDTSpecial Weather StatementFFCOconee32 min
Aug 18, 5:43 PM EDTSpecial Weather StatementFFCJones, Putnam47 min
Aug 18, 5:45 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett30 min
Aug 18, 6:03 PM EDTSpecial Weather StatementFFCOconee27 min
Aug 18, 6:15 PM EDTFlash Flood WarningFFCMorgan, Oconee6 hr
Aug 18, 6:18 PM EDTSpecial Weather StatementFFCBarrow, DeKalb, Jackson27 min
Aug 18, 6:26 PM EDTSpecial Weather StatementFFCTaliaferro49 min
Aug 18, 6:33 PM EDTSpecial Weather StatementFFCOglethorpe42 min
Aug 18, 6:44 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen46 min
Aug 18, 6:45 PM EDTSpecial Weather StatementFFCBarrow, DeKalb30 min
Aug 18, 7:13 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes62 min
Aug 18, 7:15 PM EDTSpecial Weather StatementFFCBarrow30 min
Aug 18, 7:38 PM EDTSpecial Weather StatementFFCToombs37 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.